Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 305, NWS Jacksonville, FL

September 26, 2011Camden County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 26, 2011, 3:43 PM EDT for Camden County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 26, 2011, 3:43 PM EDT (19:43 UTC)
Expired
Sep 26, 2011, 4:30 PM EDT
In force
47 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Camden County, GA

The radar

The Jacksonville radar (KJAX), 40 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.7 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3076 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3076 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

976 
WUUS52 KJAX 261943
SVRJAX
GAC039-262030-
/O.NEW.KJAX.SV.W.0305.110926T1943Z-110926T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
343 PM EDT MON SEP 26 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 430 PM EDT

* AT 343 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR KINGS BAY BASE...
  AND MOVING NORTHEAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DUNGENESS AND KINGS BAY BASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3083 8142 3081 8144 3075 8145 3071 8147
      3071 8148 3072 8149 3072 8154 3076 8168
      3099 8158 3090 8140
TIME...MOT...LOC 1943Z 217DEG 5KT 3078 8153

$$

SHASHY
2 follow-up statements
449 
WWUS52 KJAX 262023
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
423 PM EDT MON SEP 26 2011

GAC039-262030-
/O.CON.KJAX.SV.W.0305.000000T0000Z-110926T2030Z/
CAMDEN GA-
423 PM EDT MON SEP 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN CAMDEN COUNTY...

AT 422 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR KINGS BAY 
BASE...MOVING EAST AT 5 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3078 8145 3075 8145 3071 8147 3072 8149
      3072 8156 3073 8156 3076 8166 3082 8159
      3081 8144
TIME...MOT...LOC 2022Z 217DEG 5KT 3082 8149

$$

ENYEDI
351 
WWUS52 KJAX 262034
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
434 PM EDT MON SEP 26 2011

GAC039-262044-
/O.EXP.KJAX.SV.W.0305.000000T0000Z-110926T2030Z/
CAMDEN GA-
434 PM EDT MON SEP 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CAMDEN COUNTY HAS
EXPIRED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3078 8145 3075 8145 3071 8147 3072 8149
      3072 8156 3073 8156 3076 8166 3082 8159
      3081 8144
TIME...MOT...LOC 2023Z 217DEG 5KT 3082 8149

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 2:43 PM EDT, 1 hour earlier.

Area forecast discussion, Sep 26, 2:43 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
243 PM EDT MON SEP 26 2011

.SHORT TERM...IT MAY BE SEPT 26 BUT CERTAINLY FEELS MORE LIKE A
JULY/AUGUST PATTERN. LATE MORNING AND EARLY AFTERNOON THUNDERSTORMS
ONCE AGAIN HAVE DEVELOPED ALONG THE GULF AND ATLANTIC SEA-
BREEZES...WITH ACTIVITY AGAIN FORECAST TO INCREASE WHILE SPREADING
INLAND THE BALANCE OF THIS AFTERNOON. ATMOSPHERE REMAINS QUITE
MOIST AND UNSTABLE WITH STRONG TO PULSE SEVERE THUNDERSTORMS
FORECAST. WITH A STEERING MOTION TOWARDS THE EAST...ANOTHER
SIGNIFICANT OUTBREAK OF STORMS IS POSSIBLE ALONG THE I-95
CORRIDOR.

NUMERICAL MODELS INDICATE SOUTHWEST WINDS WILL PREVAIL IN THE LOWER
LEVELS OF THE ATMOSPHERE THROUGH THURSDAY. WE NOW THINK THERE WILL
BE A GREATER COVERAGE OF SHOWERS AND STORMS FOR TUESDAY AND WEDNESDAY...
ESPECIALLY ALONG THE I-95 CORRIDOR WHERE A SEA- BREEZE COLLISION
WILL LIKELY OCCUR EACH AFTERNOON. IN RESPONSE...HAVE INCREASED
POPS FOR EACH DAY. TEMPERATURES WILL REMAIN QUITE WARM WITH UPPER
80S/LOWER 90S FORECAST EACH AFTERNOON.

THE INTERACTION OF DAYTIME SHOWERS AND STABLE CONDITIONS AT NIGHT
WILL PROVIDE FAVORABLE CONDITIONS FOR FOG/LOW CLOUDS TO FORM
DURING THE LATE NIGHT/EARLY MORNING TIME-FRAME.

FRIDAY...A VIGOROUS MID-LEVEL DISTURBANCE IS FORECAST TO ADVANCE
A SURFACE COLD FRONT THROUGH THE AREA...WITH MUCH DRIER AND STABLE
CONDITIONS DEVELOPING IN ITS WAKE.

.LONG TERM...A LARGE HIGH PRESSURE SYSTEM WILL DOMINATE MUCH OF
THE EASTERN UNITED STATES. LOCALLY...DRY CONDITIONS ARE FORECAST
ALONG WITH SEASONAL TEMPS.

&&

.AVIATION...SCATTERED STORMS WILL CONTINUE TO DEVELOP AS THE SEA
BREEZES MOVE INLAND AND COLLIDE WITH OTHER BOUNDARIES. HAVE VCTS
AT ALL TERMINALS UNTIL 00Z. HAVE OCNL MVFR WITH TS AT SSI TIL
20Z. AMENDMENTS MAY NEEDED AT THE OTHER TERMINALS. PATCHY LOW
CLOUDS AND FOG EXPECTED TONIGHT AND HAVE OCNL IFR AT GNV AND
VQQ BETWEEN 08Z-12Z.

&&

.MARINE...SWELLS CONTINUE TO GRADUALLY INCREASE WITH A 5 FOOT
SWELL AT THE ST AUGUSTINE BUOY AND 8 FEET AT THE CANAVERAL EAST
BUOY. WILL CONTINUE WITH THE EXERCISE CAUTION FOR THE OFFSHORE LEGS.
SOUTHWEST WINDS 10 KNOTS BECOMING EAST IN THE AFTERNOON. SCATTERED
SHOWERS AND STORMS. A COLD FRONT WILL MOVE ACROSS THE WATERS
FRIDAY NIGHT BRINGING A NORTHEAST SURGE AND POSSIBLE SMALL CRAFT
EXERCISE CAUTION CONDITIONS THIS WEEKEND.

RIP CURRENTS: A CONTINUED MODERATE RISK INTO TUESDAY DUE TO
EASTERLY SWELLS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  70  90  70  90 /  20  20  20  50
SSI  74  89  74  87 /  30  20  20  20
JAX  72  90  70  90 /  30  40  20  40
SGJ  74  89  72  89 /  30  30  10  20
GNV  70  90  70  90 /  30  40  10  30
OCF  70  91  69  91 /  30  40  10  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

ZAPPE/PETERSON/KEEGAN
Hazardous weather outlook, Sep 26, 11:12 AM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1112 AM EDT MON SEP 26 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-270915-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1112 AM EDT MON SEP 26 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...MODERATE RISK OF RIP CURRENTS...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING. HIGHEST CHANCES ARE EXPECTED TO OVER EASTERN PORTIONS
OF NORTHEAST FLORIDA. A FEW OF THESE STORMS COULD BE STRONG TO
SEVERE WITH GUSTY WINDS...EXCESSIVE LIGHTNING...AND POSSIBLY HAIL.
THE EXPECTED SLOW MOVING NATURE OF THESE STORMS COULD LEAD TO
LOCALIZED FLOODING. STORM MOTION WILL BE EAST TO NORTHEAST AROUND 10
MPH.

MODERATE RISK OF RIP CURRENTS FOR TODAY DUE TO EASTERLY SWELLS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

MODERATE RISK OF RIP CURRENTS WILL CONTINUE INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ARS

In the hours before

Special weather statement, Sep 26, 2:46 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
246 PM EDT MON SEP 26 2011

GAZ153-154-261930-
COASTAL GLYNN-INLAND GLYNN-
246 PM EDT MON SEP 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR GLYNN COUNTY
FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 330 PM EDT...

AT 245 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES NORTHWEST OF BOYS ESTATE...OR 8 MILES
WEST OF DARIEN...MOVING NORTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DOCK JUNCTION...COUNTRY
CLUB ESTATES...BOYS ESTATE AND LITTLE ST. SIMMONS ISLAND THROUGH 330
PM EDT. ADDITIONAL STORMS WILL BE NEAR INTERSTATE 95 OVER SOUTHERN
GLYNN COUNTY MOVING NORTH AT 10 MPH. FREQUENT TO EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3110 8144 3110 8146 3109 8144 3106 8146
      3110 8157 3113 8156 3112 8161 3113 8165
      3131 8165 3143 8163 3145 8161 3139 8157
      3134 8148 3134 8144 3131 8142 3132 8137
      3131 8132
TIME...MOT...LOC 1845Z 230DEG 12KT 3136 8155

SHASHY
Special weather statement, Sep 26, 2:51 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT MON SEP 26 2011

FLZ021-261930-
SUWANNEE-
251 PM EDT MON SEP 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
SUWANNEE COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
330 PM EDT...

AT 251 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF LURAVILLE...OR 4
MILES NORTHEAST OF MAYO...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND LURAVILLE...MCALPIN...LIVE OAK
AND HOUSTON THROUGH 330 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3037 8295 3013 8283 3002 8302 3006 8307
      3008 8308 3009 8311 3010 8312 3010 8316
      3009 8319 3010 8321 3012 8323
TIME...MOT...LOC 1851Z 230DEG 14KT 3010 8309

SHASHY
Special weather statement, Sep 26, 3:00 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT MON SEP 26 2011

GAZ135-261945-
APPLING-
300 PM EDT MON SEP 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
APPLING COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 345 PM
EDT...

AT 300 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF PINE GROVE...OR 5 MILES
WEST OF BAXLEY...MOVING NORTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS AROUND PINE GROVE...GRAHAM...BAXLEY AND PLANT
HATCH THROUGH 345 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3194 8234 3194 8228 3191 8222 3191 8217
      3182 8210 3170 8247 3174 8251 3180 8252
      3184 8250 3184 8244 3190 8243 3195 8236
TIME...MOT...LOC 1900Z 237DEG 11KT 3178 8243

SHASHY
Special weather statement, Sep 26, 3:16 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EDT MON SEP 26 2011

GAZ166-262000-
COASTAL CAMDEN-
316 PM EDT MON SEP 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CAMDEN
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM EDT...

AT 315 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF CUMBERLAND
ISLAND...OR 3 MILES NORTHEAST OF KINGS BAY BASE...MOVING NORTHEAST AT
10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND
KINGSLAND...KINGS BAY BASE...HARRIETTS BLUFF...DUNGENESS...CUMBERLAND
ISLAND...HIGH POINT AND DOVER BLUFF THROUGH 400 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3083 8142 3078 8145 3072 8144 3071 8145
      3072 8149 3072 8154 3078 8167 3108 8158
      3101 8144 3098 8148 3096 8144 3099 8141
      3096 8139
TIME...MOT...LOC 1915Z 217DEG 8KT 3082 8147

SHASHY
Special weather statement, Sep 26, 3:28 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 PM EDT MON SEP 26 2011

FLZ035-262015-
GILCHRIST-
328 PM EDT MON SEP 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
GILCHRIST COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 415 PM EDT...

AT 328 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF BELL...MOVING EAST
AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BELL
THROUGH 415 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2964 8296 2970 8297 2974 8295 2977 8295
      2979 8293 2981 8294 2987 8274 2984 8271
      2963 8266 2962 8298 2963 8298
TIME...MOT...LOC 1928Z 260DEG 6KT 2972 8291

PETERSON
Special weather statement, Sep 26, 3:32 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
332 PM EDT MON SEP 26 2011

FLZ020>022-262015-
COLUMBIA-HAMILTON-SUWANNEE-
332 PM EDT MON SEP 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
COLUMBIA...SOUTHEASTERN HAMILTON AND NORTHEASTERN SUWANNEE COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 415
PM EDT...

AT 332 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTH OF BELMONT...OR 7 MILES
NORTHEAST OF WHITE SPRINGS...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WINFIELD...WHITE
SPRINGS...SUWANNEE VALLEY AND BELMONT THROUGH 415 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3060 8263 3059 8262 3059 8254 3058 8253
      3040 8246 3037 8246 3007 8299 3034 8302
TIME...MOT...LOC 1932Z 248DEG 10KT 3043 8268

PETERSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 1:13 PM EDTSpecial Weather StatementJAXAtkinson47 min
Sep 26, 1:44 PM EDTSpecial Weather StatementJAXGlynn46 min
Sep 26, 2:21 PM EDTAreal Flood AdvisoryJAXCamden, Glynn114 min
Sep 26, 2:28 PM EDTSpecial Weather StatementJAXCamden47 min
Sep 26, 2:46 PM EDTSpecial Weather StatementJAXGlynn44 min
Sep 26, 3:00 PM EDTSpecial Weather StatementJAXAppling45 min
Sep 26, 3:16 PM EDTSpecial Weather StatementJAXCamden44 min
Sep 26, 3:41 PM EDTAreal Flood AdvisoryJAXCamden64 min
Sep 26, 4:11 PM EDTSpecial Weather StatementJAXCamden49 min
Sep 26, 4:14 PM EDTSpecial Weather StatementJAXLong61 min
Sep 26, 4:32 PM EDTSevere Thunderstorm WarningJAXAppling, Wayne58 min
Sep 26, 4:37 PM EDTAreal Flood AdvisoryJAXAppling, Wayne83 min
Sep 26, 4:43 PM EDTAreal Flood AdvisoryJAXCamden92 min
Sep 26, 4:50 PM EDTSevere Thunderstorm WarningJAXCamden40 min
Sep 26, 5:12 PM EDTAreal Flood WarningJAXCamden63 min
Sep 26, 5:25 PM EDTSpecial Weather StatementJAXBrantley, Wayne65 min
Sep 26, 6:01 PM EDTSpecial Weather StatementJAXGlynn29 min
Sep 26, 6:25 PM EDTAreal Flood AdvisoryJAXBrantley, Pierce, Wayne95 min
Sep 26, 6:28 PM EDTSpecial Weather StatementJAXPierce62 min
Sep 26, 6:31 PM EDTSpecial Weather StatementJAXCharlton59 min
Sep 26, 6:45 PM EDTAreal Flood AdvisoryJAXPierce, Ware90 min
Sep 26, 6:47 PM EDTAreal Flood AdvisoryJAXCharlton88 min
Sep 26, 7:26 PM EDTAreal Flood WarningJAXBrantley, Pierce, Ware2 hr
Sep 26, 7:44 PM EDTSpecial Weather StatementJAXClinch46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.